# SDR ORJA9554

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: D29984103
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE WAS ACCIDENTALLY DEPLOYED.  SLIDE DEPLOYED NORMALLY, HOWEVER, IT DID NOT INFLATE.  SLIDE WAS REPLACED, TAILCONE REPAIRED AND AIRCRAFT RETURNED TO SERVICE.  (M)
